# SDR FDEA201801030007

- Difficulty date: January 3, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 65,366 hours, 26,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 119821001
- Condition: Inoperative
- Location: Rt Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EVACUATION SLIDE PUSH TO TEST SWITCH IS INOPERATIVE.  R & R THE INDICATOR AND BATTERY ASSY AND OPS CHECKED NORMAL IAW AMM 25-61-01-2.  OK FOR SERVICE.
